# SDR ASAA2017051020718

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,573 hours, 11,849 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC15803
- Condition: Failed
- Location: Apu
- Part time: 40 hours, 80 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS FAILED,  3 ATTEMPTED STARTS. FL360, SAT-45 DEGREE. APU WOULD HAVE ATTAINED AN EGT OF 1000 DEGREES BUT FAULT LIGHT WOULD ILLUMINATE AND START WOULD ABORT SEQUENCE.  ACFT GROUNDED. PERFORMED APU BITE IAW FIM 49-60 TASK 801. FOUND FAULT CODES 49-31016 AND 49-41010.  REMOVED AND REPLACED FUEL CONTROL UNIT IAW AMM 49-31-11. GROUND START VERIFICATION SUCCESSFUL, NO LEAKS NOTED, NO FAULTS NOTED.
